# SDR MWEA97734

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Improper Repair
- Location: Bs  851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND IMPROPER REPAIR FS 851 LONG 28L TO 25R.  MTC REPAIRED IAW SRM 51-10 2A.
